# SDR USAASB96269

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: 9001105
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K, W
- Precautionary procedure: A

## Discrepancy

CLT - FL 1034 - CAPTAIN REPORTED FUEL LEAK AND HAD LOST APPROXIMATELY 450 POUNDS OF FUEL.  FUEL WAS VISIBLE LEAKING OUT OF THE TOP OF RIGHT WING.  FLIGHT DIVERTED INTO CLT AS A PRECAUTIONARY MEASURE.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AN UPPER WING ACCESS PANEL, BEHIND THE STRUT, ON THE RIGHT WING LEAKING FUEL.  REPLACED THREE DEFECTIVE DOME NUTS, ACCESS PANEL AND HARDWARE.  FILLED RIGHT WING TANK TO FULL.  NO LEAKS NOTED.  (M)
